The image of the city in American drama

Show simple item record

Author Al Shetawi, Mahmoud F. en_US
Available date 2009-11-25T15:28:26Z en_US
Publication Date 2002 en_US
Citation Qatar University Science Journal, 2002, Vol. 22, Pages 39-57. en_US
URI http://hdl.handle.net/10576/10154 en_US
Language en en_US
Publisher Qatar University en_US
Subject English Literature en_US
Title The image of the city in American drama en_US
Type Article en_US
Pagination 39-57 en_US
Volume Number 22 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record